# SDR DXTA200400448

- Difficulty date: November 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 3,901 hours, 3,055 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770114
- Part serial: 992
- Condition: Inoperative
- Location: Cabin Air
- Part time: 3,901 hours, 3,055 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, AT 70 KIAS A LOUD BANG FROM TAIL AREA FOLLOWED BY A PRESSURE BUMP.  STRONG SMOKE ODOR, NONE VISIBLE. COULDN’T DETERMINE WHERE SMOKE ODOR WAS COMING FROM, SEEMED TO COME FROM AIR VENTS. GND IDLE LIGHT REMAINED ILLUM UNTIL 1000 FT AGL. PRESS SEEMED TO RETURN TO NORMAL & SMOKE ODOR DISSIPATED.  PAX IN SEAT 5 HEARD & SMELLED SAME.    RAN A/C SYS, & UNCONTROLL IN TEST MODE. OPENED OUTFLOW VLVE ACCESS PNL, CHKD FOR LOOSE FITTINGS, REMOVED PARTICULAR TRAP & CHKD FOR WATER, NONE PRESENT. REMOVED & CLEANED COALESCER SOCK, INST & SAFETIED. PERFORMED MX CHK ON SYS, FAILED CALIBR CHK ON AMBIENT & 1000 FT ABOVE. SWK NR 5 POSS RELATED TO SMOKE ODOR.  R & R CONTROLLER. OPS CHK GOOD, IAW 560 XL-MM CH 21-30-00.
